The Use Of Cefadroxil In Children Aged 7 Years?
If the doctor prescribes 5 capsules of cefadroxil but the pharmacist gives 10 capsules, what are the effects if given to children aged 7 years? Can it cause an overdose? Please help. thank you
Hello, thank you for asking at HealthReplies.com
Overdose is a condition of drug poisoning due to taking the drug beyond the dose. This dose is the dose of the drug given at one time. So, even though the number of capsules the doctor wrote down on the prescription paper that the pharmacist gave you is not the same, it does not cause an overdose. Because the drug is still consumed according to the doctor's orders, for example 2x1 capsules a day, meaning the drug is consumed 2 times a day with 1 capsule at each time of consumption.
Do you get a 2 x 1/2 capsule dose? If yes, give the medication adek according to the doctor's order for 5 days (marked by the adek already spent 5 capsules of cefadroxil). If after that there is still a complaint in the younger brother, return to consult with a doctor who handles right on the last day of taking medication. If you are confused dividing the capsule in half, you should go back to the doctor who prescribed it. You can ask for syrup with the doctor who will write a new prescription with adjusted consumption rules.
Cefadroxil is an antibiotic drug, where it must be consumed regularly and may not be in the long run. Because it can cause drug resistance.
Thus hopefully useful.